| Model Number |
1002717 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that insulin gauge on pump displayed amount different than expected and remained at a static fill estimate despite insulin being delivered.There was no reported impact to the customer¿s blood glucose level.Customer was educated that this could occur when there was large variance in measured pressures used to calculate remaining insulin and that once insulin amount matched the static value the estimate would resume counting down normally, and caller understood and acknowledged this information.